# SDR DLL16953199

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- Engine: Rroyce RB211*
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Flow Reg
- Condition: Failed
- Location: Nr 1 Engine
- Component: FFR104MK1
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FL 370, NR 1 ENGINE DID NOT RESPOND TO THROTTLE THEN FLAMED OUT, RESTARTED ON SECOND ATTEMPT, THEN FLAMED OUT AGAIN ON SHORT FINAL AT ORY.  PER FIM 71-80-00, REPLACED NR 1 FUEL FLOW REGULATOR, OPERATION NORMAL.
